# SDR 2001UALA02257

- Difficulty date: November 11, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 37,831 hours, 14,334 cycles
- Engine: Pwa PW2037
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL BELOW DOORWAY DRAIN GUTTER CORRODED ON UPPER SURFACE BETWEEN STA 324 AND 345, RBL 61 AT STRINGER 17R. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. REPLACED Z-ANGLE SHAPED INTERCOSTAL WITH NEW PART.
